Friday, January 15, 2021

Comments by XxShatteredxX

Showing 2 of 2 comments.

  • @humanbeing you are correct. Benzos replaced barbiturates due to having a much higher safety index and the fact that it is extremely difficult to overdose on them unlike the old school barbs. Overdoses from benzos alone are extremely rare. It’s when they are mixed with other sedatives that they become dangerous

  • @Cole Wow you all drastically misunderstood the concept. The doctor was referring to short term use NO MORE than twice a week at low doses to offer temporary relief. That is how the drugs were meant to be prescribed NOT for daily use. He is prescribing benzos the correct way. If you got addicted bc of neglectful doctor not educating you properly that isn’t the author’s fault nor does it make what he’s saying mean the same thing as your case. You are trying to act like post ssri withdrawal isn’t as serious and that is exactly the ignorance and misinformation that a lot of doctors have. This is why they continue to be handed out like candy when in fact they are mind altering drugs that severely effect the body in ways one can’t even imagine. Zoloft, for example, activates MAP4K4 and JNK. Zoloft is the only one studied for that, but I think it’s safe to say if one SSRI does that then there is a good chance others do exactly the same. That is very serious. That is the same activation seen in certain types of cancer. So benzo withdrawal is serious, but to say it is much more serious than SSRI withdrawal couldn’t be further from correct. Psych drugs are dangerous period.